Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 56, NWS Tulsa, OK

May 20, 2019Cherokee County, Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 20, 2019, 10:08 PM CDT for Cherokee County, Mayes County, Wagoner County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2019, 10:08 PM CDT (03:08 UTC)
Expired
May 20, 2019, 11:00 PM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cherokee County, OK, Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 5:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
819 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

728 
WFUS54 KTSA 210308
TORTSA
OKC021-097-145-210400-
/O.NEW.KTSA.TO.W.0056.190521T0308Z-190521T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1008 PM CDT Mon May 20 2019

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Mayes County in northeastern Oklahoma...
  Northeastern Wagoner County in northeastern Oklahoma...
  Northwestern Cherokee County in east central Oklahoma...

* Until 1100 PM CDT.
    
* At 1008 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 3 miles west of Wagoner, moving northeast at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Wagoner...                        Locust Grove...
  Peggs...                          Rose...
  Murphy...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3588 9543 3594 9550 3632 9510
TIME...MOT...LOC 0308Z 230DEG 38KT 3594 9543 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

69
4 follow-up statements
896 
WWUS54 KTSA 210318
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1018 PM CDT Mon May 20 2019

OKC021-097-145-210400-
/O.CON.KTSA.TO.W.0056.000000T0000Z-190521T0400Z/
Mayes OK-Wagoner OK-Cherokee OK-
1018 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN MAYES...EAST CENTRAL WAGONER AND NORTHWESTERN CHEROKEE
COUNTIES...
    
At 1018 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wagoner, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Wagoner...                        Peggs...
Rose...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3592 9534 3599 9542 3626 9504
TIME...MOT...LOC 0318Z 243DEG 26KT 3596 9533 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

69
340 
WWUS54 KTSA 210332
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1032 PM CDT Mon May 20 2019

OKC145-210342-
/O.CAN.KTSA.TO.W.0056.000000T0000Z-190521T0400Z/
Wagoner OK-
1032 PM CDT Mon May 20 2019

...THE TORNADO WARNING FOR EAST CENTRAL WAGONER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. therefore the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Oklahoma.

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3601 9514 3611 9525 3626 9504
TIME...MOT...LOC 0332Z 236DEG 36KT 3606 9515 

$$

OKC021-097-210400-
/O.CON.KTSA.TO.W.0056.000000T0000Z-190521T0400Z/
Mayes OK-Cherokee OK-
1032 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN MAYES AND NORTHWESTERN CHEROKEE COUNTIES...
    
At 1032 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Peggs, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Peggs...                          Rose...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3601 9514 3611 9525 3626 9504
TIME...MOT...LOC 0332Z 236DEG 36KT 3606 9515 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

69
056 
WWUS54 KTSA 210336
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1036 PM CDT Mon May 20 2019

OKC021-097-210400-
/O.CON.KTSA.TO.W.0056.000000T0000Z-190521T0400Z/
Mayes OK-Cherokee OK-
1036 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN MAYES AND NORTH CENTRAL CHEROKEE COUNTIES...
        
At 1036 PM CDT, a confirmed large and extremely dangerous tornado was
located near Peggs, moving northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations in or near the path include...
Peggs...                          Rose...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3603 9510 3614 9519 3626 9504
TIME...MOT...LOC 0336Z 232DEG 43KT 3610 9507 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...<.75IN

$$

69
108 
WWUS54 KTSA 210357
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Mon May 20 2019

OKC021-097-210407-
/O.EXP.KTSA.TO.W.0056.000000T0000Z-190521T0400Z/
Mayes OK-Cherokee OK-
1057 PM CDT Mon May 20 2019

...THE TORNADO WARNING FOR SOUTHEASTERN MAYES AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 1100 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
and east central Oklahoma.

LAT...LON 3623 9501 3616 9501 3616 9493 3613 9490
      3603 9510 3614 9519 3626 9504
TIME...MOT...LOC 0357Z 230DEG 38KT 3624 9487 

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 8:56 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 20, 8:56 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
856 PM CDT Mon May 20 2019

.DISCUSSION...
Large complex of storms continues generally along and north of
I-44 at this time, with a potentially significant flash flooding
threat developing as individual cells continue to train along and
north of the outflow boundary as it slowly pushes south. OUN
soundings from 21z and from 00z did show strengthening subsidence
layer in the mid levels likely resulting from the large MCS, which
has largely inhibited convection in the warm sector through the
evening. A recent uptick in coverage has occurred however and
given still-favorable sever weather parameters, the threat of
severe storms is by no means over. Later tonight a complex of
storms is still expected to form over west Texas and eventually
lift northeast into eastern OK roughly y09-12z, and into western
AR Tuesday morning. This line of storms will pose a damaging wind
and QLCS tornado threat.

Main forecast updates were to adjust POP and QPF forecast as
areas of NE OK and possibly extreme NW AR could see 3-5 inch rain
amounts. Lesser amounts anticipated to the south but rainfall
rates should support at least a limited flooding threat and thus
the Flash Flood Warning will be maintained.

&&

.PREV DISCUSSION... /Issued 649 PM CDT Mon May 20 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will occur at the northeast
Oklahoma sites overnight, with more isolated convection elsewhere.
A squall line will then sweep through the area Tuesday morning
into early afternoon. Mainly MVFR to low VFR conditions will
prevail, with some lower conditions in storms. All sites will
become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM
overnight into Tuesday morning.

PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/

.A few strong tornadoes possible this afternoon/evening...
.Significant flash flooding likely across NE OK into tonight...

DISCUSSION...
Warm front currently located near a Drumright, Bixby, Inola line.
Elevated strong convection continues north of the front with
mainly a large hail/heavy rainfall threat. Atmosphere is very
unstable along and south of boundary and a few isolated supercells
are still expected to develop near warm front and/or south in the
warm sector. All modes of severe weather are possible, including
a few strong tornadoes. In addition, very heavy rainfall expected
in the stronger storms overnight with a significant flooding
threat, especially north of I-44 and west of highway 75. Numerous
rivers are forecast to go into flood based on the forecast
rainfall amounts expected through Tuesday across the northern
basins.

Thunderstorms over western/central Oklahoma should become more
linear with time overnight, moving into eastern Oklahoma late
tonight. Very strong low level wind fields are expected and QLCS
tornadoes and damaging downburst winds will remain possible. The
severe threat will likely persist as convective line pushes east
into far eastern Oklahoma and northwest Arkansas during the day
Tuesday with additional surface heating. The main thunderstorm
line is forecast to move east of northwest Arkansas by mid
afternoon with the severe threat ending.

Strong upper high will build over the southeast CONUS mid to late
week. Short waves embedded in stronger southwest flow aloft will
continue to support scattered showers and thunderstorms, with the
best chance remaining over northeast Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  81  63  88 / 100  80  10  20
FSM   68  79  62  90 /  40  90  10  20
MLC   72  83  65  86 /  60  80  10  20
BVO   65  82  58  83 / 100  80  10  20
FYV   68  72  59  84 /  50  90  10  20
BYV   66  75  61  86 /  60  90  10  10
MKO   68  79  61  88 /  60  80  10  20
MIO   68  77  61  85 / 100  80  10  20
F10   69  82  63  85 /  60  80  10  20
HHW   69  79  65  86 /  30  80  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday evening for OKZ054>074.

AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011.

&&

SHORT TERM...14
Hazardous weather outlook, May 20, 4:58 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Mon May 20 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Mon May 20 2019

...Significant Severe Weather Likely Including Strong Tornadoes...
...Life Threatening Flooding Possible This Evening and Overnight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...North of I-40 .

DISCUSSION...
Conditions remain favorable for significant severe weather
including the potential for strong or violent tornadoes and
damaging winds. Supercell storms have developed across western and
central Oklahoma this afternoon, and these storms will build into
eastern Oklahoma early this evening. These storms may interact
with a stationary boundary from near Miami to Pawnee in northeast
Oklahoma, which will enhance the tornadic potential. The risk of
supercells will continue into the evening hours and possibly
spread eastward through western Arkansas. A brief lull in severe
weather is possible toward the early morning hours on Tuesday,
however a line of storms is expected to re-intensify while
spreading eastward. This line of storms is likely to move into
eastern Oklahoma after 3 AM with potential for leading edge
tornadoes and locally damaging winds.

Significant flooding is likely to develop through tonight,
especially across portions of eastern Oklahoma. Flash flooding
will develop quickly due to the saturated soils, and there remains
potential for life threatening flooding across portions of
northeast Oklahoma where recent excessive rains have fallen.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY through SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Severe weather is likely to be ongoing Tuesday morning as the
line of storms advances eastward. The risk for tornadoes and
locally damaging winds will continue. Any additional heavy
rainfall will further worsen any ongoing flooding. Flooded
roadways are likely to remain an issue for several days as waters
will be slow to recede. Thunderstorm chances continue through the
week, however an organized severe weather threat is not apparent
at this time.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Weather warnings highlighting significant severe potential
are likely this evening. The severe weather risk will remain
present through Tuesday morning.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 20, 9:18 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     FLASH FLOOD      BARTLESVILLE            36.75N 95.98W
05/20/2019                   WASHINGTON         OK   EMERGENCY MNGR

            HIGHWAY 60 EAST OF BARTLESVILLE CLOSED BETWEEN 4015 RD
            AND BISON RD DUE TO HIGH WATER.

&&

CAS
Local storm report, May 20, 9:19 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     FLASH FLOOD      7 ESE BARTLESVILLE      36.71N 95.86W
05/20/2019                   WASHINGTON         OK   EMERGENCY MNGR

            HIGHWAY 60 EAST OF BARTLESVILLE, BETWEEN BISON ROAD AND
            CR4015 HAS BEEN CLOSED BY LAW ENFORCEMENT DUE TO HIGH
            WATER.

&&

JDS
Local storm report, May 20, 9:20 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      3 NW COLLINSVILLE       36.40N 95.88W
05/20/2019                   TULSA              OK   TRAINED SPOTTER

            MEMORIAL DRIVE NORTH OF HIGHWAY 20 IMPASSIBLE.

&&

CAS
Local storm report, May 20, 9:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLASH FLOOD      3 NW COLLINSVILLE       36.40N 95.88W
05/20/2019                   TULSA              OK   TRAINED SPOTTER

            MEMORIAL DRIVE NORTH OF HIGHWAY 20, NORTHWEST OF
            COLLINSVILLE IS IMPASSABLE. OVER A FOOT OF WATER OVER THE
            ROADWAY AND FLOWING SWIFTLY, AND RISING RAPIDLY.

&&

JDS
Local storm report, May 20, 9:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FLASH FLOOD      SPERRY                  36.30N 95.99W
05/20/2019                   TULSA              OK   EMERGENCY MNGR

            STREET FLOODING ON OSAGE DRIVE FROM 96TH ST N TO 106TH ST
            N IN SPERRY.

&&

JDS
Local storm report, May 20, 9:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLASH FLOOD      SKIATOOK                36.37N 96.00W
05/20/2019                   OSAGE              OK   AMATEUR RADIO

            FLOODING NEAR PERRIER DRIVE AND TALL CHEIF STREET. WATER
            HAS GOTTEN INTO OCCUPIED STRUCTURES.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.